# SDR GTIA2017011801750

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 40,755 hours, 19,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AFT FA REPORTED AN ODOR DURING DESCENT.  DURING TAXI THE ODOR CHANGED TO A WET DOG ODOR AND INCREASED.  SECURED THE NR 2 ENGINE AND NR 2 PACK AND THE ODOR DIMINISHED. PERFORMED ECS DECONTAMINATION.  NO DEFECTS NOTED IAW AMM 21-00-00 -615-002004.
